# SDR CA190327021

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 103,953 hours
- Engine: Ge CF680C2A8
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 339521002
- Condition: Faulted
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) EN ROUTE ECAM YELLOW SERVO JAM. ECAM ACTIONS HAD ALREADY BEEN PERFORMED. YELLOW SERVO CTL SWITCHED OFF. SUSPECT AN INDICATION PROBLEM. CREW IS CHECKING THEIR ETOPS AND FUEL REQUIREMENTS. DUE TO FAULT AND RELATED INOP HYD SYSTEM FLIGHT UNABLE TO CONTINUE ON IT`S ETOPS PORTION. EXTRA FUEL IS NEEDED. DECISION MADE TO DIVERT FOR LANDING TO APPLY MEL. CREW WAS UNABLE TO CONFIRM IN FLIGHT WHICH SERVO HAD THE FAULT. FLIGHT CANCELED. AIRCRAFT STILL ON THE GROUND. AFTER T/S PERFORMED, RIGHT HAND ELEVATOR FOUND FAULTY ON JAMMING DETECTION UNIT. R/H YELLOW SERVO CTL (34CB) ELEVATOR SERVO R/H YELLOW SYSTEM MICRO-SWITCH REPLACED IAW AMM27-34-12 CHECK SERVICEABLE. AIRCRAFT BACK IN SERVICE (TC# 20190327021)
